Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

redoctober

Members
  • Content Count

    150
  • Joined

  • Last visited

Community Reputation

0 Neutral

About redoctober

  • Rank
    Advanced Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I tried it for about a week or so...and it didn't do anything for me. I have no ideas what my serotonin/norepinephrine levels are.
  2. Million dollar question....Lexapro helped my HR tremendously (too much, actually), but the GI side-effects were unbearable. Prozac had less side-effects for me, but did nothing for the HR and gave me palpitations, chest pain, etc. Really wish I could find something effective that didn't have such nasty side-effects.
  3. I was only taking 5mg...as anything more made me feel awful. I'm pretty sensitive to meds, though. Still considering dumping it, although I'm taking a hiatus until I get rid of this bug.
  4. So....last night I discover that I'm running a fever of 102. Not sure what it is, but probably explains why I'm feeling so incredibly crappy. My HR is definitely way up...not sure if fever can cause this or not. At least I feel a little better knowing that Prozac isn't entirely to blame.
  5. Question for everyone...I've been taking a low dose of Prozac for 4 weeks, and the past week has been horrible -- hot/cold flashes, alternating sweating/chills, joint/muscle pain, HR way up, GI upset, exercise fatigue...you name it. Honestly, the first 2 weeks were okay, but recently it has been just awful...so I'm wondering if this is simply how my body responds to Prozac now that it has built-up in my system. Is 4 weeks enough time to gauge how well it works? On Lexapro...my resting HR might be 50's/60's. On Prozac...it's more like 70's/80's. I've asked my Dr. about it...he wants me to continue for another week, but I'm not so sure. I think it may be time to bail. Thoughts?
  6. I've had this forever...it's called anisocoria. My ophthalmologist discovered this years ago...told me to review old pictures with red-eye to see how long I've had it. Surprise -- found some pictures that showed that I've had this since I was a kid. From what I understand...it's just an ANS thing...nothing huge to worry about. If you really want to get it checked out...find a good neuro-opthalmologist.
  7. I actually think a HR monitor helps me...I can feel fine one moment, but can get suddenly out of breath and fatigued without even realizing it if my HR is sustained above 160-170bpm. So, the HR monitor allows me to keep my HR in check...so as to keep it in a target range. Using this approach has allowed me to ramp-up my distance & time without getting overly fatigued too early in my run.
  8. Jangle: I've been jogging a lot as well...5-6 mi. in about 40 minutes. It definitely does help. I felt horrible yesterday, but still went out and ran 4mi. How is your HR recovery after jogging? Mine stays elevated for a bit...90/100bpm, then gradually settles down. My peak HR is around 180 when jogging, but I try to keep it between 140-150. I think this has been key to increasing my stamina.
  9. Thanks...really good info. Perhaps that explains why I had wicked dry skin when I tapered off Lexapro. I could go running for 50min and barely break a sweat. Trialing prozac...it does make me dizzy if I don't take a 1/8 tablet of Florinef...hopefully that will go away in time (at least my stomach is okay and I can sleep).
  10. Really? Increased serotonin upregulates aldosterone? Is that true?
  11. I tried Lexapro...it helped the HR tremendously, but was very harsh on my stomach and I could barely sleep (even after taking it in the morning). Trying Fluoxetine now.
  12. I mix my own gatorade...using about half strength in a 32oz bottle (so it is not as sweet). I also mix a large combo of Emergen-C and Alka-Seltzer Gold (Na, K) first-thing in the morning, which helps quite a bit. Alka-Seltzer Gold is great stuff, but hard to find (CVS typically carries it).
  13. Yep...part of the package (at least for me). My vision can be great one moment, crappy the next. Exercise and acceptance of these quirky/transient symptoms has helped me the most.
  14. Greetings all: I've determined that I simply don't tolerate Lexapro very well...horrible GI problems, brain-fog, and insomnia. I've tried various doses over the course of the year, and the side-effects never go away for me. But it does seem to help with the high HR a little bit. To that end...does anyone have any alternative suggestions that I might ask my Dr. about? Note: Zoloft is awful for me as well...so don't go there. Thanks in advance!
  15. Mine used to be really high...130's just getting out of bed. Now, mine can be in the 50's just standing around, maybe 70's/80's walking around. I have no idea what "normal" is, either.
×
×
  • Create New...